| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL MATHEMATICAL FORUM

Online Edition, Vol. 5, 2010, no. 41-44


Nan Li, Xiumei Lv, Shaoyong Lai
      Exact solutions to a generalized BBM equation with variable coefficients
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2001-2009.

Nan Li, Zheng Yin, Shaoyong Lai
      The existence of weak solutions for a generalized Camassa-Holm equation
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2011-2021.

H. Laarabi, M. Rachik, N. Yousfi, J. Bouyaghroumni, E. Labriji
      Observer for perturbed linear discrete systems
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2023-2035.

Ma Yumei, Liu Lijun, Nan Dong
      A note on approximation problems of neural network
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2037-2041.

D. Bennis, K. Ouarghi
      Rings over which all Gorenstein flat modules are flat
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2043-2047.

P. Vijayaraju, Z. M. I. Sajath
      Coincidence and fixed points of weakly contractive mappings in intutionistic fuzzy metric spaces
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2049-2055.

P. Vijayaraju, Z. M. I. Sajath
      Coincidence and fixed points of weakly contractive mappings in fuzzy metric spaces
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2057-2062.

Z. M. I. Sajath, P. Vijayaraju
      Coincidence and common fixed points of hybrid mappings
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2063-2069.

D. Rezaeipour, M. R. Md. Said
      The vulnerability analysis and the security evaluation of block ciphers
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2071-2075.

G. R. Peralta
      Isometry of a sequence space generated by a difference operator
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2077-2083.

A. Fattahi, H. Javanshiri
      Multiplier on character amenable Banach algebras
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2085-2091.

K. Ratan Singh, P. K. Das
      On graphoidal covers of bicyclic graphs
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2093-2101.

Li-Hua Qiu, Si-Sheng Yao
      Convergence of the projection type Ishikawa iteration process with errors for a finite family of I-asymptotically nonexpansive mappings in generalized convex metric spaces
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2103-2109.

Shi Yanping, Gao Mingzhe
      A new Hilbert type inequality with the best constant
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2111-2119.

M. Lemma
      Taylor transformations into G^2
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2121-2130.

S. N. Odda
      Positive solutions for boundary value problems of higher order differential equations
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2131-2136.

A. Novikov
      Optimal sequential procedures with Bayes decision rules
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2137-2147.

S. Gnanasekaran
      Fuzzy local languages
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2149-2155.

M. Hosseinyazdi, A. Hasankhani, M. Mashinchi
      A representation of a class of Heyting algebras by fractions
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2157-2164.

J. Joomwong
      Strong convergence of two iterative algorithms for a countable family of nonexpansive mappings in Hilbert spaces
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2165-2172.

A. Prasad, M. Kumar
      The pseudo-differential operator h_{\mu,a} on some ultradifferentiable spaces
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2173-2189.

Bo Lu
      On (m,n)-copure injective modules and (m,n)-copure flat modules
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2191-2197.

Min Sun
      A new descent method with optimal step size for structured co-coercive variational inequalities
      Int. Math. Forum, Vol. 5, 2010, no. 41-44, 2199-2204.


| Home | Join our mailing list | About us and our mission | News from Hikari Ltd | IMF | IJCMS | IJA | IJMA | AMS | ASTP |